MathSciNet Relay Station
MathSciNet bibliographic data
MR1815946 55N35 (32S60 57R20)
Zhou, Jianyi Morphisme cellulaire et classes de Chern bivariantes. (French) [Cellular morphisms and bivariant Chern classes] Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 1, 161–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement